# SDR EE4Y2013093000096

- Difficulty date: September 2, 2013
- Submitted: September 30, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N339LF
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25375
- Aircraft time: 51,856 hours, 23,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOW
- Part serial: UNKNOW
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 BETWEEN RBL 12 - 48, WL 208 FLOORBEAM UPPER FLANGE CORRODED.   CORROSION REMOVED IAW SRM 51-10-02 PARAGRAPH 14A AND REPAIRED IAW EA PD37-53-1855.
